# SDR 7AHR20130129004

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE, EXTERNAL POWER RECEPTACLE ACCESS DOOR HAS CORRODED SHIMS BENEATH LATCHES ALONG WITH CORRODED HARDWARE. REMOVED CORRODED SHIMS AND HARDWARE, FOUND TO BE OUT OF LIMITS. FABRICATED REPLACEMENT SHIMS IAW SRM 51-20-1.  INSTALLED REPLACEMENT SHIMS WITH NEW HARDWARE IAW SRM 51-30-2.
